# SDR USAA2013011400030

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 39,099 hours, 21,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D5337060121190
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI INSTALLATION - CRACK ON ANGLE AT FR41, S42R.  REPLACED ANGLE AT FR41, S42R IAW A319 SRM 51-72-11.
